# SDR QMLA2021082020042

- Difficulty date: August 7, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N78NC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- Aircraft time: 3,635 hours, 9,100 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,615 hours, 14,948 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 5 MIN INTO THE RETURN FLIGHT I NOTICED THE TQ NEEDLES STARTING TO SPLIT AND I RECEIVED THE ENG PA DIS LIGHT WITH TQ DISPLAYED IN YELLOW, APPROX. 20SEC LATER I RECEIVED THE ENG SPLIT CAUTION AND HEARD THE LOW ROTOR WARNING SOUND. I IMMEDIATELY LOWERED COLLECTIVE AND BEEPED THE ROTOR UP USING THE BEEP TRIM SWITCH ON THE COLLECTIVE, AFTER THE LOW ROTOR SOUND AND LIGHT EXTINGUISHED I TOOK A CLOSER LOOK AT THE VEMD AND THE FLI NEEDLES AND SAW THAT THE FLI BOX HAD MOVED FROM TQ TO TOT ON THE #2 ENG. AND IT WAS READING BELOW NORMAL OPERATING TEMPS, TQ ALSO WAS VERY LOW AND N1 WAS DECREASING STEADILY.  AT THAT POINT I LOOKED DOWN AND CONFIRMED THAT THE #2 WAS IN THE FLY DETENT WHICH IT WAS. I HAD NO OTHER INDICATIONS THAT THE NUMBER TWO WAS PRODUCING POWER OR IN DANGER OF FIRE SO I CONCENTRATED ON ESTABLISHING OEI AND FLYING THE AIRCRAFT. I CONTACTED THE TOWER AND DECLARED AN EMERGENCY AND ASKED FOR THE NON IN USE RUNWAY SO I DIDN’T CLOSE DOWN THE AIRPORT.  AFTER TOUCHING DOWN WITH A SLIGHT SLIDE ON LANDING I SECURED THE NUMBER TWO ENGINE AND SHUTDOWN THE NUMBER 1 PER THE CHECKLIST. 8-20-21 THIS IS THE WORK WE HAVE COMPETED SO FAR FOR TROUBLE SHOOTING. 1) REPLACED THE #2 ENGINE FUEL CONTROL. 2) REPLACED THE MAIN FUEL SUPPLY LINE FROM ENGINE DECK TO MAIN FUEL FILTER, INSPECTED FUEL SUPPLY AND DISTRUBUTION SYSTEM AND COMPONENTS AND CHECKED OPERATION OF FUEL SHUT OFF VALVE. CAUSE IS STILL TO BE DETERMINED AT THIS TIME. OPEN
